Man, 96, dies after allergic reaction to Covid-19 vaccine, inquest hears


An inquest report from the Rutland and North Leicestershire Coroner’s Office says resuscitation was attempted at the scene, but he was confirmed dead on arrival at hospital by medical staff

Peter Jackson collapsed in a car park

A man has died after an allergic reaction to the Covid-19 vaccine.

Peter Jackson became one of the first members of the public to be given the Pfizer coronavirus vaccine.

But an inquest heard, more than half-an-hour later, he was found in car park after collapsing following the jab.

The 96-year-old became ill 35 minutes following his Covid-19 vaccine, an investigation has concluded.

An inquest report from the Rutland and North Leicestershire Coroner’s Office says resuscitation was attempted at the scene.

He was taken by ambulance to Glenfield Hospital, but was confirmed dead on arrival by medical staff.

Leicestershire Live reports the inquest confirmed Mr Jackson died of anaphylaxis, which, given the timing of events, has been determined as caused by the vaccine.







The inquest confirmed Peter Jackson died of anaphylaxis, was said to be caused by the vaccine
(

Image:

GettyImages)

Ischaemic heart disease and old age were also listed as secondary causes in the hearing, which was held on April 13 at Leicester Town Hall.

According to reports by the Melton Times, the Coroner, Prof Catherine Mason, said an adverse reaction to the vaccine was extremely rare.

The coroner also said this was the only inquiry she had held involving the Pfizer vaccine.

She said that there was no reason for Mr Jackson not to have the vaccine, as there were no “contraindications” or reasons which would have suggested he was allergic to the vaccine prior to receiving it.

In a statement, vaccine firm Pfizer said: “Anaphylaxis is a rare side effect associated with virtually all injectable vaccines.

“Appropriate warnings were at all times included in the product information available to healthcare professionals and patients in relation to the vaccine.







The 96-year-old became ill 35 minutes after his Covid-19 vaccine, an inquiry has concluded
(

Image:

GettyImages)

“The content of these warnings changed over time consistent with developing knowledge regarding the vaccine.“

Earlier this month The Mirror told how a woman claimed she looked like she has “aged by 20 years in just three days” after taking a booster jab.

Michelle Flower, from Sheffield, is thought to have had an adverse reaction to a Pfizer booster she took in January this year leading to her having “cuts and cracks” to her lips.

She also said she had a stinging sensation to the skin of her face that has not allowed her to sleep, reported Yorkshire Live.

Michelle claimed the vaccine left her with sunburn-like symptoms and “crying in pain.”

The 41-year-old said her GP believes she suffered a rare side effect of the booster and on the NHS website, it states serious allergic reactions to the Covid-19 vaccines are very unusual.

But two weeks after her jab, Michelle began suffering from a painful skin condition which has caused tiny cracks in her lips that are “blistering and bleeding”.

She was diagnosed with urticaria (hives) and prescribed steroids from her GP to treat it but after completing the course the same symptoms returned – with the same process repeating five times.

Read More

Read More




www.mirror.co.uk

Related Posts

George Holan

George Holan is chief editor at Plainsmen Post and has articles published in many notable publications in the last decade.

Leave a Reply

Your email address will not be published. Required fields are marked *